# SDR SWAA2023053147153

- Difficulty date: April 26, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 63,400 hours, 32,540 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER AFT FAIRING ACCESS PANEL # 19FR HAS SEVERAL FASTENER HOLES BULGING/CRACKED PANEL # 194FR<[01] REMOVED AND PREPARED DAMAGED AREA FOR REPAIR ON ACCESS PANEL #194FR AS PER; B737 SRM 51-70-04-2R-9 APPLIED REPAIR IN DAMAGED AREA AT ACCESS PANEL #194 FR AS PER B737 SRM 51-70-04-2R-9; MATERIAL USED PO# 1776837; PO# 1800550; PO# 1738579 AND APPLIED TOP COAT TOP PANEL 194FR AS PER AMM 51-21-73-370-803;[02] SEE STEPS BELOW FOR WORK ACCOMPLISHED;[03] VERIFIED STEPS 1 AND 2
